# SDR SWAA2016020548731

- Difficulty date: December 30, 2015
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321815
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR WEB CRACKED AT RSS 186.  REPAIRED WEB IAW EA.
